A uniform central limit theorem and efficiency for deconvolution estimators

Jakob Söhl, Mathias Trabs

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)


We estimate linear functionals in the classical deconvolution problem by kernel estimators. We obtain a uniform central limit theorem with √n-rate on the assumption that the smoothness of the functionals is larger than the ill-posedness of the problem, which is given by the polynomial decay rate of the characteristic function of the error. The limit distribution is a generalized Brownian bridge with a covariance structure that depends on the characteristic function of the error and on the functionals. The proposed estimators are optimal in the sense of semiparametric efficiency. The class of linear functionals is wide enough to incorporate the estimation of distribution functions. The proofs are based on smoothed empirical processes and mapping properties of the deconvolution operator.

Original languageEnglish
Pages (from-to)2486-2518
Number of pages33
JournalElectronic Journal of Statistics
Publication statusPublished - 2012
Externally publishedYes


  • Deconvolution
  • Distribution function
  • Donsker theorem
  • Efficiency
  • Fourier multipliers
  • Smoothed empirical processes

Fingerprint Dive into the research topics of 'A uniform central limit theorem and efficiency for deconvolution estimators'. Together they form a unique fingerprint.

Cite this